# SDR SWAA2023021491846

- Difficulty date: January 15, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LOC. BTW STAB STA133.15 TO STA 151.15 AT L/H HORIZONTAL STABILIZER LEADING EDGE PANEL 2023-38061<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022235; DUE DATE: 03-AUG-23.;[02] PERFORMED PERMANENT REPAIR ON L/H HORIZONTAL STABILIZER LEADING EDGE PANEL LOC BTW STAB STA133.15 TO STA151.15 + 5.0? IAW IAW B737-700 SRM 55-10-01-2R-13. REPAIR 13. PARAGRAPH. 4.O AND P. AND DWG 186A1001 REV: A. SEE INDIVIDUAL SINGOFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON L/H HORIZONTAL STABILIZER LEADING EDGE PANEL LOC BTW STAB STA133.15 TO STA151.15 + 5.0? IAW IAW B737-700 SRM 55-10-01-2R-13. REPAIR 13. PARAGRAPH. 4.O AND P. AND DWG 186A1001 REV: A. SEE INDIVIDUAL SINGOFFS BELOW... RII ITEM
